Pain in either one or both testes is known as testicular pain. It may be caused by various conditions ranging from simple to serious. The possible causes include testicular torsion, epididymitis, kidney stones, hernia, and injury.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have had a dull pain in one of my testicles and stings when urinating. I have completed both chlamydia and gonorrhea test and both are negative. I took the tablet of Azithromycin for seven days. The symptoms started to fade away after two days but returned back. Please help. Read Full »
Answer: Hi, Welcome to icliniq.com. Thank you for your query, It sounds like you may be experiencing symptoms of a possible urinary tract infection. There are better drugs for urinary tract infection than Azithromycin. Take the antibiotics specifically for urinary tract infection. If symptoms not resolve... Read Full »